It is currently Wed Aug 16, 2017 8:12 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Jun 28, 2012 1:40 am 
Offline
Power Poster
Power Poster

Joined: Thu Jun 28, 2012 1:27 am
Posts: 55
Hello everyone,

After 2 months of researching and planning I have gotten myself on Subs and can already tell it was the right choice.

I didn't want to see myself graduate to Heroin due to the high cost of pills. And I believe that was where I was headed.

For me its the depression that kept me using. After being depressed to the point of not being able to hold down a job, opiates gave me my life back in a sense. I have tried just about all the anti depressants it seems and never had much luck.

Anyways, I came along Dr. Junigs videos on youtube and landed here. I really appreciate his point of view on this medication and also was lucky to find a good doctor. I don't have any insurance and my doc was nice enough to prescribe me generic which is about the only thing that makes treatment possible.

I have no desire to continue using pills, thanks to subs. Moving on with life!!

Ryan


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 28, 2012 6:23 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
That's excellent news, Ryan. Congratulations to you! You took a huge step and you should be proud of yourself. It sounds like your induction must have gone smoothly, how are you feeling so far?

Welcome to the forum. I know you'll find the people here to be very supportive and welcoming. Hope to be seeing you around. :)

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jun 28, 2012 10:53 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
Good job, Ryan! I like your moniker, by the way. I know that some people have side effects from sub, and some are negative, but one really positive effect is that it can help depression. There is a section of the forum called "Buprenorphine and Mood" that has some threads on the subject.

Welcome!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jun 28, 2012 11:59 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
Hi Ryan, you are very lucky to be prescribed the generic. I asked my doctor for it but he said no, even though I've never been an IV drug user. It would have been nice since I don't have insurance and pay out of pocket.

I chose to stay on subs not only because it helps me stay off of pills, but because it also has alleviated my depression that I have had for many years. I have tried all kinds of anti-depressants over the years, and nothing worked for me. But to my surprise, subs have made it so that my depression is non-existant! Hopefully they will help you in the same way.

Welcome to the forum and keep us posted on how you are doing!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 29, 2012 1:30 am 
Offline
Power Poster
Power Poster

Joined: Thu Jun 28, 2012 1:27 am
Posts: 55
Thank you for the nice replys. I will keep you posted on my progress. I do have one question maybe someone could help me with.

The first day at the doc he dosed be at 8mg of name brand *suboxone. I felt absolutely great all day.
I went back the next day for my follow up and told him that I felt the dose was right. He agreed, wrote the script for the generic and sent me on my way.

I dosed the same 8mg of the (Hi Tech) generic bupe. I didn't get the same sort of buzz and sense of well being as the suboxone. The withdrawals did go away but I noticed myself craving later in the day. I dosed pretty early around 8am.

Has anyone noticed a difference between name brand and generic as far as dosing? I havent tried taking more than 8 as he advised me against it, but did say that if I felt like I needed more to call him and he'd take care of it.

I also had a spurt of nausea and vomiting yesterday.

Any thoughts?

Thanks for the warm welcome.

Ryan


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 29, 2012 6:22 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Different individuals seem to have some changes in their sub dosing as they went from name brand to generic and even to different generic brands. Some people might have to up their dose for one brand, others have had to lower it. There is no real rhyme or reason to it, just individual chemistry, it seems.

That "high" feeling you felt is temporary and will subside if it hasn't already. But if you continue to have cravings by late afternoon though, you might have to contact your doctor to up your dose. You should be on a dose that's high enough above the ceiling so you can take it once a day in the morning and it should last until at least the next 24 hours if not more. (The mean half-life is normally 37 hours.)

Hope this helps.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group